The prevalence of a microbiota in the digestive tract of Phlebotomus papatasi

Dillon, R. J. and ElKordy, E. and Shehata, M. and Lane, R. P. (1996) The prevalence of a microbiota in the digestive tract of Phlebotomus papatasi. Annals of Tropical Medicine and Parasitology, 90 (6). pp. 669-673. ISSN 0003-4983

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Annals of Tropical Medicine and Parasitology
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qr
Subjects:
ID Code:
57955
Deposited By:
Deposited On:
19 Oct 2012 08:16
Refereed?:
Yes
Published?:
Published
Last Modified:
20 Oct 2020 02:11